# SDR DL72S992243

- Difficulty date: October 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 70,270 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, NR 1 ENG OIL FILTER BYPASS LIGHT ILLUMINATED.  S/D ENG PER POM.  OIL FILTER FOUND CLEAN.  REPLACED SAME, ENGINE RUN CHECKS GOOD.
